# SDR ZW0A0107501

- Difficulty date: August 24, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 84,048 hours, 88,962 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Amplifier
- Part number: 60714621
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TWO TIMES IN FLIGHT THE RH TEMPERATURE CONTROL VALVE WENT FULL HOT IN AUTO.  WAS OK IN MANUAL CONTROL. CHANGED THE RH TEMPERATURE CONTROL AMPLIFIER, PN 607146-2-1.  CHANGED BOTH WATER SEPARATORS ACCOUNT SMOKE CONTAMINATION, PN 1794608-1. CHECK-C 7-4-00 MCI.
